I have been on adderall one week today first 3 days was ok,but over the weekend i upped it one day and i had bad anxiety also and now i have like a tightness tickly feeling in my chest.............just talking to my dr he feels its my anxiety there is no chest pain just tightness,i dont have add or adha im being treated for anxiety and depression and im also on prozac and xanax....has anyone else expereeinced chest tightntness on adderall or could it just be my anxiety
It could be do to stress and anxiety ,but you should know that some people who have taken ADDERALL have had it effect there Heart ,so you might want to get checked to make sure your Heart is OK,it can also cause a stroke along with other things.I have said this before.
If you don't have ADD or ADHD Then why are you on ADDERALL?tHE adderall can make you more stress and have anxiety.
good luck with everything.
And if your arm start feeling strange then I would get to the Hospital right away and make sure they know everything you are taken.
The chest tightness could be anxiety. I know when I am anxious my chest feels heavy. The depression can also cause that. I would speak with your doctor, if you have anxiety, I would think a stimulant drug would make it worse. Also, I don't know how old you are, but it might be chest pain from cardiac disease, but more likely anxiety.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.